Application of modified decomposition method and variational iteration method for the solution of the one group neutron diffusion equation with fixed source
by S. Saha Ray; A. Patra
International Journal of Nuclear Energy Science and Technology (IJNEST), Vol. 6, No. 4, 2011

Abstract: In this paper, He's variational iteration method and modified decomposition method are applied to obtain the analytical approximate solution of the neutron diffusion equation with fixed source. The main properties of these methods lie in their flexibility and ability to solve linear as well as non-linear equations accurately and conveniently. The explicit solution of the neutron diffusion equation has been presented in the closed form by an infinite series and then the numerical solution has been represented graphically.

Online publication date: Tue, 24-Jan-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Nuclear Energy Science and Technology (IJNEST):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com